Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Irregular Periods...

Coming off the depo shot and I have been having very irregular periods for the past couple months... Is it possible to become pregnant?

 
mrsmamaj

Asked by mrsmamaj at 9:22 PM on Jun. 29, 2010 in Health

Level 13 (1,189 Credits)
This question is closed.
Answers (5)
  • it is possible, but you will have very irregular periods for awhile after finishing the depo
    princessbeth79

    Answer by princessbeth79 at 9:23 PM on Jun. 29, 2010

  • Anytime you are having a period you could get pregnant. It might make it harder since your ovulation is unpredictable at the moment but its still very possible.
    jdhshamoo

    Answer by jdhshamoo at 9:24 PM on Jun. 29, 2010

  • Yes - you just may not know when you are actually ovulating.

    Mommy_0f_many

    Answer by Mommy_0f_many at 9:23 PM on Jun. 29, 2010

  • yes its normal and yes you are able to get pregnant it make take a while until it is completely out your system though
    Alyson_Torres09

    Answer by Alyson_Torres09 at 9:25 PM on Jun. 29, 2010

  • my dr suggested going on birth control pills after depo to make periods regular
    shay1130

    Answer by shay1130 at 9:26 PM on Jun. 29, 2010

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN